Translator Disclaimer
2019 The verbal width of acylindrically hyperbolic groups
Mladen Bestvina, Kenneth Bromberg, Koji Fujiwara
Algebr. Geom. Topol. 19(1): 477-489 (2019). DOI: 10.2140/agt.2019.19.477

Abstract

We show that the verbal width is infinite for acylindrically hyperbolic groups, which include hyperbolic groups, mapping class groups and Out ( F n ) .

Citation

Download Citation

Mladen Bestvina. Kenneth Bromberg. Koji Fujiwara. "The verbal width of acylindrically hyperbolic groups." Algebr. Geom. Topol. 19 (1) 477 - 489, 2019. https://doi.org/10.2140/agt.2019.19.477

Information

Received: 11 April 2018; Revised: 30 June 2018; Accepted: 20 August 2018; Published: 2019
First available in Project Euclid: 12 February 2019

zbMATH: 07053580
MathSciNet: MR3910587
Digital Object Identifier: 10.2140/agt.2019.19.477

Subjects:
Primary: 20F65, 20F67

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 1 • 2019
MSP
Back to Top